# SDR 00FDEA00891

- Difficulty date: December 20, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 3,367 hours, 1,668 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

00-370  REJECTED T/O FOR M/C ENG REV PRESSURIZED ON ECAM.  **  S/D  **  COMING
